Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 381650, 8 pages
http://dx.doi.org/10.1155/2008/381650
Research Article

On a Generalization of Hilbert-Type Integral Inequality

Basic Courses Department, Zhejiang Water Conservancy & Hydropower College, Hangzhou 310018, China

Received 1 March 2008; Accepted 9 May 2008

Academic Editor: Feng Qi

Copyright © 2008 Sun Baoju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Gao and B. Yang, “On the extended Hilbert's inequality,” Proceedings of the American Mathematical Society, vol. 126, no. 3, pp. 751–759, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Yang, “On an extension of Hardy-Hilbert's inequality,” Chinese Annals of Mathematics, Series A, vol. 23, no. 2, pp. 247–254, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Yang, “On a generalization of the Hilbert type integral inequality and its applications,” Chinese Journal of Engineering Mathematics, vol. 21, no. 5, pp. 821–824, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Yang, “On a generalization of a Hilbert's type integral inequality and its applications,” Mathematica Applicata, vol. 16, no. 2, pp. 82–86, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Jichang and L. Debnath, “On new generalizations of Hilbert's inequality and their applications,” Journal of Mathematical Analysis and Applications, vol. 245, no. 1, pp. 248–265, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. G. Pachpatte, “On some new inequalities similar to Hilbert's inequality,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 166–179, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. J. Zhao, “On inverses of disperse and continuous Pachpatte's inequalities,” Acta Mathematical Sinica, vol. 46, no. 6, pp. 1111–1116, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Brnetić and J. Pečarić, “Generalization of inequalities of Hardy-Hilbert type,” Mathematical Inequalities & Applications, vol. 7, no. 2, pp. 217–225, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Li, Y. Qian, and B. He, “On further analogs of Hilbert's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 76329, 6 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet